# SDR SWAA2022022525031

- Difficulty date: January 26, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 312/328 ;RBL 31 FLOOR INTERCOSTAL IS CRACKED ON TOP FLANGE. / REMOVED AND REPLACED NEW INTERCOSTAL ( 141A5410U140 ) PER SRM 51-40-02
